# SDR HALA20241105314

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 32,946 hours, 5,223 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OTHER -  BIRDSTRIKE ON TAKEOFF OGG MULTIPLE BIRDS, DIV TO HNL. PERFORMED INSPECTION OF BIRDSTRIKE PER AMM 05-51-14-200-803-A. NO DAMAGE NOTED ON A/C. NO EVIDENCE ON BIRDSTRIKE NOTED. OPS TES OF FLIGHT CONTOLS GOOD. A/C IS OKAY FOR SVC.
